RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 338, Pages 125–136 (Mi znsl168)  

Arithmetic of the module of roots of the isogeny of a formal group in the case of small ramification

S. V. Vostokova, A. N. Zinovievb

a Saint-Petersburg State University
b St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: In this paper for a one-dimensional formal group over the ring of integers of a local field in the case of small ramification, we study arithmetic of the module of roots of the isogeny as well as arithmetic of the formal module constructed on the maximal ideal of a local field containing all the roots of the isogeny.

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 145:1, 4765–4772

Bibliographic databases:

UDC: 512.5
Received: 01.12.2006

Citation: S. V. Vostokov, A. N. Zinoviev, “Arithmetic of the module of roots of the isogeny of a formal group in the case of small ramification”, Problems in the theory of representations of algebras and groups. Part 14, Zap. Nauchn. Sem. POMI, 338, POMI, St. Petersburg, 2006, 125–136; J. Math. Sci. (N. Y.), 145:1 (2007), 4765–4772

Citation in format AMSBIB
\Bibitem{VosZin06}
\by S.~V.~Vostokov, A.~N.~Zinoviev
\paper Arithmetic of the module of roots of the isogeny of a~formal group in the case of small ramification
\inbook Problems in the theory of representations of algebras and groups. Part~14
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 338
\pages 125--136
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355329}
\zmath{https://zbmath.org/?q=an:1127.14042}
\elib{http://elibrary.ru/item.asp?id=9305290}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 145
\issue 1
\pages 4765--4772
\crossref{https://doi.org/10.1007/s10958-007-0307-y}
\elib{http://elibrary.ru/item.asp?id=13555018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547512947}


Linking options:
  • http://mi.mathnet.ru/eng/znsl168
  • http://mi.mathnet.ru/eng/znsl/v338/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:196
    Full text:72
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020